MathSciNet Relay Station
MathSciNet bibliographic data
MR1246402 19F27 (11R42 11R70 14F20 19E20 52B30)
Cathelineau, Jean-Louis Homologie du groupe linéaire et polylogarithmes (d'après A. B. Goncharov et d'autres). (French) [Homology of the linear group and polylogarithms (after A. B. Goncharov and others)] Séminaire Bourbaki, Vol. 1992/93. Astérisque No. 216 (1993), Exp. No. 772, 5, 311–341.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement